# SDR ASOA201100516

- Difficulty date: March 3, 2011
- Submitted: March 21, 2011
- Operation: Air carrier
- Aircraft: N719EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10099
- Aircraft time: 20,153 hours, 13,833 cycles
- Engine: Ge CF34*
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 67035864951
- Condition: Corroded
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT NR 4 FLOOR SEAT TRACK HAS MULTIPLE AREAS OF MINOR SURFACE CORROSION.  R & R SEAT TRACK RT NR 4 IAW AMM 53-00-49.  RII FOUND TO BE SATISFACTORY.
